MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device remains implanted and was not returned for additional evaluation and investigation.As additional investigation was not performed, a definitive root cause for the alleged issue could not be determined.Per the instructions for use of the device, pump flipping is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Patient tracking received a tracking form reporting a pump relocation surgery that was performed due to the pump flipping too often.The pump was moved from the patient's abdomen to the patient's back.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
nicholas ranalli
120 forbes blvd
suite 170
mansfield, MA 02048
9734269229
MDR Report Key17912152
Report Number3010079947-2023-00063
Device Sequence Number7405332
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)220715(10)28066
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model Number13827
Device Catalogue Number13827
Device Lot Number28066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale